# SDR 2004UALA00411

- Difficulty date: April 27, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 36,520 hours, 12,625 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EEL STRIP IN FRONT OF FWD, AFT LAV IS INOPERATIVE.  REPLACED EEL STRIP.
